| Catalog Number |
CL3960 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: additional phone number reported: (b)(6).The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
Event or Problem Description
A complaint was received regarding an oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros¿; chemolock¿; syringe transfer set w/microclave¿, chemolock¿ port that experienced leakage.This is report 3 of 3.The reporter stated that they encountered leaking from their cadd oncology kit.The event date occurred on (b)(6) 2025.Status was while in use in patient.The samples are available for evaluation.Thus, there was patient involvement, unknown human harm and unknown delay in therapy reported.
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in: d10: concomitant products.H6: health effect: impact code.Updated information can be found in: b5: describe event or problem.D9: device available for evaluation.D9: date returned to mfg null.
Event or Problem Description
The sample is no longer available for investigation.
Additional Manufacturer Narrative
Additional information in section b5.
Event or Problem Description
An email from the customer was received on 09-apr-2026 confirming that there was no patient harm.